RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 197, Number 4, Pages 794–797 (Mi dan36079)  

MATHEMATICS

Harmonic polynomials orthogonal on a plane curve

A. A. Tsygankov

Ural State University, Sverdlovsk

Full text: PDF file (475 kB)

Bibliographic databases:
UDC: 517.5
Presented: И. Н. Векуа
Received: 02.07.1970

Citation: A. A. Tsygankov, “Harmonic polynomials orthogonal on a plane curve”, Dokl. Akad. Nauk SSSR, 197:4 (1971), 794–797

Citation in format AMSBIB
\Bibitem{Tsy71}
\by A.~A.~Tsygankov
\paper Harmonic polynomials orthogonal on a plane curve
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 197
\issue 4
\pages 794--797
\mathnet{http://mi.mathnet.ru/dan36079}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0296592}
\zmath{https://zbmath.org/?q=an:0241.31002}


Linking options:
  • http://mi.mathnet.ru/eng/dan36079
  • http://mi.mathnet.ru/eng/dan/v197/i4/p794

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:44
    Full text:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020